MathSciNet Relay Station
MathSciNet bibliographic data
MR1346005 (96d:35118) 35Q51
Estévez, P. G.; Leble, S. A wave equation in $2+1$: Painlevé analysis and solutions. Inverse Problems 11 (1995), no. 4, 925–937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement